# SDR HALA2016072400299

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 24,968 hours, 3,935 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plunger
- Condition: Lack Of Lube
- Location: Rat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT WILL NOT STOW.  LUBRICATED TURBINE LOCK PLUNGER CABLE.  OPS CHECKED GOOD.
